# SDR USAA2011100400018

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION "B" BETWEEN STRIKER LEVER & FINGER DAMPER MECHANISM AT DOOR 831.  PERFORMED ADJUSMENT DIM "B" (J1) BETWEEN STRIKER LEVER & FINGER DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT DOOR 831, ADJUSTMENT IS OK IAW AMM 52-11-14-820-002 PROCEDURE 4(A) STEP 1.
